# SDR 99ZZZX4558

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 223902001
- Condition: Misrepaired
- Location: Fuel System
- Component: 223900011
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHECK VALVE ASSEMBLY, AS RECEIVED BACK FROM THAI AIRWAYS INT'L LTD, HAD THE END OF THE VALVE EXPOXIED CLOSED RENDERING THE ASSY USELESS.
